# SDR IPXA13677280

- Difficulty date: February 25, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Frayed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR INGRESS ROPE FOUND FRAYED & TANGLED.  R & R DOOR INGRESS ASSY IAW MM 25-61-04-002-003 AND 25-61-04-402-013
